# SDR AALA202511285018

- Difficulty date: November 26, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 67,382 hours, 28,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID EXIT SIGN DETACHED. SECURED MID EXIT SIGN ASSEMBLY AT AISLE 17. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
